# SDR UIEA2019030503486

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,681 hours, 24,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF EICAS MESSAGE AFTER ENGINE START.( CYCLE PACK SWITCH, CYCLE LEFT ISOLATION VALVE. OPS CHECK GOOD. REF FIM 21-51 FT 876. SYSTEM OK FOR SERVICE.  )
